Open Access
March, 1982 Covariance Stabilizing Transformations and a Conjecture of Holland
C. C. Song
Ann. Statist. 10(1): 313-315 (March, 1982). DOI: 10.1214/aos/1176345715


This paper gives a proof of a conjecture of P. W. Holland concerning the non-existence of certain covariance stabilizing transformations.


Download Citation

C. C. Song. "Covariance Stabilizing Transformations and a Conjecture of Holland." Ann. Statist. 10 (1) 313 - 315, March, 1982.


Published: March, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0521.62058
MathSciNet: MR642744
Digital Object Identifier: 10.1214/aos/1176345715

Primary: 62H99
Secondary: 60E05

Keywords: Jacobian matrix , multinomial distribution

Rights: Copyright © 1982 Institute of Mathematical Statistics

Vol.10 • No. 1 • March, 1982
Back to Top